# SDR GTIA030805

- Difficulty date: October 8, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STA 200 TO 256 LBL 14 TO 21 FLOOR PANEL HAS CRACKED/DAMAGED AT CORNERS.  FABRICATED NEW FLOOR PANEL.  (M)
